# SDR FDEA201907161620

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,520 hours, 26,283 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3800014106
- Part serial: 00701
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI WITH NO TILLER AND NO RUDDER INPUT, A/C VEERS TO RIGHT UNSAFE IAW FIM 32-51 FAULT TREE 802 CHECKED ALL WHEELS TIRE PRESS FOUND ALL NORMAL NEXT SHIFT WILL CONTINUE T/S PERFORMED T/S ON NOSE WHEEL STEERING SYSTEM AND FOUND NOSE GEAR 3 DEGREES OFF FROM CENTER POSITION TO THE RIGHT WHEN TILLER IS AT 0. ALSO WHEN MOVING BYPASS LEVER TO TOW WHEN SYSTEM IS PRESSURIZED NOSE GEAR IS MOVING SEVERE FROM LEFT TO RIGHT (ABOUT 5 DEGREES) REPLACED METERING VALVE IAW AMM 32-51-12-4 AND TESTED STEERING, ALL SATIS. P/N INSTALLED 3800014-106 S/N 00518 P/N REMOVED 3800014-106 S/N 00701.
